# SDR ASAA9910254

- Difficulty date: November 3, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 18
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ANC - PRIOR TO FLIGHT 21, THE EMERGENCY EXIT FLOOR TRACK LIGHTS NEAR ROW 18 ILLUMINATED.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
